About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 176730, 10 pages
http://dx.doi.org/10.1155/2013/176730
Research Article

Approximate Solutions of Fisher's Type Equations with Variable Coefficients

1Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Faculty of Science, Beni-Suef University, Beni-Suef 62511, Egypt

Received 6 September 2013; Accepted 20 September 2013

Academic Editor: Dumitru Baleanu

Copyright © 2013 A. H. Bhrawy and M. A. Alghamdi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. H. Bhrawy and M. A. Alghamdi, “Approximate Solutions of Fisher's Type Equations with Variable Coefficients,” Abstract and Applied Analysis, vol. 2013, Article ID 176730, 10 pages, 2013. doi:10.1155/2013/176730